Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: withdrawal symtoms--James

Posted by ruth on April 26, 1999, at 8:18:03

In reply to Re: withdrawal symtoms vs. depression symptoms, posted by saintjames on April 23, 1999, at 12:24:51


I really think it varies from person to person.
That's why hearing about individual experiences
has helped more than anything. I don't really think
there's been enough research on what to expect
physically and mentally when going off
me it seems like if you take meds for years at a
time, your body chemistry adjusts to that, and
even if you taper off, it's still a major
transition for the body to adjust. I did taper,
by the way...I wasn't really taking very much to
begin with...10 mg's of celexa--did it with dr's

I did find the 1 to 2 month timeline helpful--
most posts I've gotten seem to concur with this
time frame.

Some folks also described feeling very spacey and
unreal for a few weeks. I experienced this too.
It seems to be lessening after 10 days or so.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ruth thread:5208